| Model Number |
45-20001 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed, any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "during screw insertion, the screwdriver broke off.It seems that the torque was not applied strongly.".
Additional Manufacturer Narrative
Please note correction to component code and g1.The reported event could be confirmed, since the device was returned, and matches the alleged failure.The device inspection revealed the following: the returned cannulated screwdriver tip is broken and the fragment is returned with it, with microscopic analysis of the breakage area we can confirm it¿s a brittle fracture as we see the shiny surface on the tip.This breakage is the result of the application of high torsional and bending overload.Furthermore, a hardness test according to rockwell on the returned item indicates the material being in accordance with the values in the material specification.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the investigation, the root cause was attributed to a user related issue.The device was subjected to high torsional load & bending overload.If any additional information is provided, the investigation will be reassessed.
Event or Problem Description